Alert archive / Washington / Gale Warnings in 2014

Gale Warning 32, NWS Seattle, WA

March 24, 2014

NWS Seattle, WA issued this gale warning at Mar 24, 2014, 8:58 AM PDT. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 24, 2014, 8:58 AM PDT (15:58 UTC)
Expired
Mar 25, 2014, 12:09 AM PDT
In force
15 hr
Issued by
NWS Seattle, WA

The text

As transmitted, in the capitals the NWS used until 2016.

134 
WHUS76 KSEW 241558
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
858 AM PDT MON MAR 24 2014

PZZ130-250000-
/O.UPG.KSEW.SC.Y.0060.000000T0000Z-140326T0000Z/
/O.NEW.KSEW.GL.W.0032.140324T1558Z-140325T1800Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
858 AM PDT MON MAR 24 2014

...GALE WARNING IN EFFECT UNTIL 11 AM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 11 AM PDT TUESDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WIND AND WAVES...EAST WIND 25 TO 35 KNOTS. WIND WAVES 4 TO 6
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ131-250000-
/O.EXA.KSEW.SC.Y.0060.000000T0000Z-140326T0000Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
858 AM PDT MON MAR 24 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM PDT TUESDAY. 

* WIND AND WAVES...SOUTHEAST WIND 15 TO 25 KNOTS. WIND WAVES 2 
  TO 4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ150-153-156-170-173-176-250000-
/O.CON.KSEW.SC.Y.0060.000000T0000Z-140326T0000Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
858 AM PDT MON MAR 24 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
TUESDAY...

* WIND AND WAVES...SOUTHEAST WIND 15 TO 30 KNOTS. WIND WAVES 2 
  TO 5 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ132-133-250000-
/O.CON.KSEW.SC.Y.0060.140325T0000Z-140326T0000Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
858 AM PDT MON MAR 24 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 5 PM PDT TUESDAY...

* WIND AND WAVES...EAST TO SOUTHEAST WIND 15 TO 30 KNOTS. WIND 
  WAVES 2 TO 5 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
2 follow-up statements
327 
WHUS76 KSEW 242202
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
302 PM PDT MON MAR 24 2014

PZZ130-250615-
/O.CON.KSEW.GL.W.0032.000000T0000Z-140325T1800Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
302 PM PDT MON MAR 24 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM PDT TUESDAY...

* WIND AND WAVES...EAST WIND 25 TO 35 KNOTS. WIND WAVES 4 TO 6 
  FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ150-153-156-170-173-176-250615-
/O.CON.KSEW.SC.Y.0060.000000T0000Z-140326T0000Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
302 PM PDT MON MAR 24 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
TUESDAY...

* WIND AND WAVES...SOUTHEAST WIND 15 TO 30 KNOTS. WIND WAVES 2 
  TO 5 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ132-133-250615-
/O.CON.KSEW.SC.Y.0060.140325T0000Z-140326T0000Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
302 PM PDT MON MAR 24 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
TUESDAY...

* WIND AND WAVES...EAST TO SOUTHEAST WIND 15 TO 30 KNOTS. WIND 
  WAVES 2 TO 5 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ131-250615-
/O.CON.KSEW.SC.Y.0060.000000T0000Z-140326T0000Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
302 PM PDT MON MAR 24 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
TUESDAY...

* WIND AND WAVES...SOUTHEAST WIND 15 TO 25 KNOTS. WIND WAVES 2 
  TO 4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
970 
WHUS76 KSEW 250709
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
1209 AM PDT TUE MAR 25 2014

PZZ130-251515-
/O.CAN.KSEW.GL.W.0032.000000T0000Z-140325T1800Z/
/O.EXB.KSEW.SC.Y.0060.140325T1300Z-140326T0000Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
1209 AM PDT TUE MAR 25 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO 5 PM
PDT THIS AFTERNOON...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 AM THIS MORNING TO 5 PM PDT
THIS AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. 

* WIND AND WAVES...SOUTHEAST WIND 15 TO 30 KNOTS. WIND WAVES 2 TO
  5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ132-133-251515-
/O.CAN.KSEW.SC.Y.0060.000000T0000Z-140326T0000Z/
/O.NEW.KSEW.SC.Y.0061.140325T1300Z-140326T0000Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
1209 AM PDT TUE MAR 25 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO 5 PM
PDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 AM THIS MORNING TO 5 PM PDT
THIS AFTERNOON. 

* WIND AND WAVES...EAST TO SOUTHEAST WIND 15 TO 30 KNOTS. WIND 
  WAVES 2 TO 5 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ131-251515-
/O.CAN.KSEW.SC.Y.0060.000000T0000Z-140326T0000Z/
/O.NEW.KSEW.SC.Y.0061.140325T1300Z-140326T0000Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
1209 AM PDT TUE MAR 25 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO 5 PM
PDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 AM THIS MORNING TO 5 PM PDT
THIS AFTERNOON. 

* WIND AND WAVES...SOUTHEAST WIND 15 TO 25 KNOTS. WIND WAVES 2 
  TO 4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ150-153-156-170-173-176-251515-
/O.CON.KSEW.SC.Y.0060.000000T0000Z-140326T0000Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
1209 AM PDT TUE MAR 25 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

* WIND AND WAVES...SOUTHEAST WIND 15 TO 30 KNOTS. WIND WAVES 2 
  TO 5 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Mar 24, 3:00 AM PDT, 5 hours 58 minutes earlier.

Area forecast discussion, Mar 24, 3:00 AM PDT, 5 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
300 AM PDT MON MAR 24 2014

.SYNOPSIS...AN UPPER RIDGE WILL GIVE DRY WEATHER TODAY. THE RIDGE
WILL SHIFT EAST AND A COLD FRONT WILL BRING RAIN AT TIMES LATE
TONIGHT AND TUESDAY. AN UPPER TROUGH OVER THE PACIFIC NORTHWEST WILL
KEEP THE WEATHER SHOWERY WEDNESDAY AND THURSDAY. A WETTER FRONTAL
SYSTEM WILL AFFECT THE AREA FRIDAY AND POSSIBLY INTO THE WEEKEND.

&&

.SHORT TERM...AN UPPER RIDGE WILL TRANSIT THE AREA TODAY. THIS WILL
KEEP THE WEATHER DRY WITH JUST SOME HIGH CLOUDS AT TIMES. LOW LEVEL
OFFSHORE FLOW WILL ALLOW HIGHS TO WARM INTO THE 60S MANY AREAS. THE
LEADING EDGE OF A FRONTAL SYSTEM WILL REACH THE COAST LATE THIS
EVENING...WITH RAIN SPREADING INLAND TUESDAY MORNING. RAIN WILL
CHANGE TO SHOWERS LATER TUESDAY AS THE FRONT MOVES ONSHORE. HIGHS
WILL COOL AROUND 10 DEGREES TUESDAY WITH THE COLD FRONT. AN UPPER
TROUGH WILL KEEP THE WEATHER SHOWERY OVER WESTERN WASHINGTON ON
WEDNESDAY. WEAK SHORT WAVES IN THE FLOW ALOFT WILL WILL MAKE SHOWERS
MORE NUMEROUS AT TIMES. SCHNEIDER

.LONG TERM...THURSDAY WILL BE ANOTHER SHOWERY DAY WITH AN UPPER
TROUGH AND WEAK UPPER IMPULSES MOVING ONSHORE. THE GFS AND ECMWF
BOTH SHOW A MORE ORGANIZED UPPER LEVEL DISTURBANCE BRINGING
WIDESPREAD RAIN THURSDAY NIGHT. AFTER THAT...THE MAIN MOISTURE PLUME
BECOMES AIMED SOUTH OF THE FORECAST AREA...LEAVING WESTERN
WASHINGTON IN A MOIST ONSHORE FLOW PATTERN BUT WITH NO ORGANIZED
WEATHER SYSTEMS OR HEAVY RAIN EXPECTED. SCHNEIDER

&&

.HYDROLOGY...RIVER GAUGES ON THE STILLAGUAMISH DOWNSTREAM OF THE OSO
LANDSLIDE CONTINUE TO SHOW RISES...WHICH MEANS MORE WATER IS MAKING
ITS WAY THROUGH THE DEBRIS DAM. ON SUNDAY IT WAS REPORTED THAT THE
RIVER WAS STARTING TO MAKE A CHANNEL ALONG THE NORTH SIDE OF THE
VALLEY ABOUT WHERE IT USED TO BE BEFORE A SIMILAR LANDSLIDE IN 2006.
THE RIVER LEVEL AT OSO HAS NOT QUITE RISEN TO WHERE IT WAS BEFORE
THE SLIDE...BUT IT HAD BEEN FALLING BEFORE THE EVENT SO THE FLOW IS
PROBABLY IN THE BALLPARK OF WHERE IT WOULD HAVE BEEN. THIS NEW WATER
CHANNEL IS ALLOWING ENOUGH WATER THROUGH THAT THE POOLING BEHIND THE
SLIDE HAS PROBABLY STABILIZED. THAT SHOULD MEAN ADDITIONAL FLOODING
UPSTREAM IS UNLIKELY. AT THIS POINT...THE OUTFLOW OF THE RIVER PAST
THE SLIDE MIGHT EQUAL WHAT IS COMING DOWN THE RIVER INTO THE SLIDE
AREA.

THE FLOOD WARNING AROUND OSO FOR MAINLY UPSTREAM OF THE LANDSLIDE
WILL REMAIN IN EFFECT THROUGH THIS AFTERNOON. THE FLASH FLOOD WATCH
WILL ALSO REMAIN IN EFFECT THROUGH THIS AFTERNOON. THIS IS A FLUID
SITUATION WITH MANY UNKNOWNS...BUT ANY ADDITIONAL FLOODING...
INCLUDING ANY FLASH FLOODING BELOW THE DEBRIS DAM...SEEMS TO BE
INCREASINGLY UNLIKELY.

OTHERWISE...THERE WILL BE SOME LIGHT RAIN TUESDAY WITHOUT MUCH
CHANGE IN THE RIVER LEVELS. WEATHER MODELS SHOW THE POSSIBILITY OF
HEAVY RAIN IN THE REGION AROUND FRIDAY OR SATURDAY...MARCH 28-29.
CURRENTLY MODELS SHOW THE HEAVY RAIN IS MOSTLY IN OREGON. THE AMOUNT
OF RAIN FORECAST WOULD LIKELY BE ENOUGH TO CAUSE RISES ON AREA
RIVERS BUT NOT FLOODING. BURKE/SCHNEIDER

&&

.AVIATION...AN UPPER LEVEL RIDGE ALONG THE PACIFIC NORTHWEST COAST
EARLY THIS MORNING WILL MOVE INLAND. MOIST SOUTHWEST FLOW ALOFT WILL
DEVELOP OVER WESTERN WASHINGTON TONIGHT...AS THE RIDGE MOVES EAST OF
THE CASCADES AND A FRONTAL SYSTEM APPROACHES FROM OFFSHORE. LOW
LEVEL OFFSHORE FLOW WILL CONTINUE. THE AIR MASS WILL BE GENERALLY
DRY TODAY WITH INCREASING HIGH AND MID LEVEL MOISTURE TONIGHT.

KSEA...NORTH TO NORTHEAST WIND 3-8 KT THROUGH THIS EVENING...
BECOMING EAST TO SOUTHEAST TONIGHT. NO SIGNIFICANT CLOUDS BELOW
12000 FT.   MCDONNAL

&&

.MARINE...HIGH PRESSURE WILL BE OVER SOUTHWEST CANADA TODAY...WHILE
A BROAD AREA OF LOW PRESSURE ASSOCIATED WITH AN APPROACHING FRONTAL
SYSTEM MOVES INTO THE NORTHEAST PACIFIC. THIS WILL PRODUCE
MODERATELY STRONG OFFSHORE FLOW...WITH SMALL CRAFT ADVISORY WINDS AT
THE WEST ENTRANCE STRAIT OF JUAN DE FUCA AND OVER THE COASTAL
WATERS.

THE FRONT WILL APPROACH THE AREA TONIGHT AND MOVE EAST ACROSS THE
COASTAL AND INLAND WATERS TUESDAY. SMALL CRAFT ADVISORY WINDS WILL
BECOME MORE WIDESPREAD TONIGHT AND SHOULD EVENTUALLY AFFECT ALL
WATERS TUESDAY. BRIEF MARGINAL GALES ARE A POSSIBILITY...MAINLY AT
THE EAST ENTRANCE STRAIT OF JUAN DE FUCA ON TUESDAY.

ANOTHER TROUGH OF LOW PRESSURE WILL DEVELOP OFFSHORE WEDNESDAY AND
MOVE INLAND WEDNESDAY NIGHT AND THURSDAY. THEN ANOTHER FRONTAL
SYSTEM WILL AFFECT THE AREA FRIDAY. HOWEVER...MODELS ARE HAVING A
DIFFICULT TIME RESOLVING THE SURFACE PRESSURE PATTERNS -- AND
THEREFORE THE WINDS -- ASSOCIATED WITH THESE FEATURES WEDNESDAY
NIGHT THROUGH FRIDAY. CONFIDENCE IN THE FORECAST FOR THAT PERIOD IS
ACCORDINGLY LOW.   MCDONNAL

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...FLASH FLOOD WATCH OSO TO ARLINGTON ALONG THE NORTH FORK OF THE
     STILLAGUAMISH RIVER.
    .FLOOD WARNING VICINITY OF OSO ALONG THE NORTH FORK OF THE
     STILLAGUAMISH RIVER.
PZ...SMALL CRAFT ADVISORY COASTAL WATERS...WEST ENTRANCE
     STRAIT...EAST ENTRANCE STRAIT...NORTHERN INLAND WATERS.

&&

YOU CAN SEE AN ILLUSTRATED VERSION OF THE FORECAST DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML

Nearby

Gale Warnings in Washington, 2014Every gale warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.